# SDR AWXA200300978

- Difficulty date: August 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 54,835 hours, 33,679 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS AIRCRAFT PULLED ON RUNWAY AT BUR FOR TAKEOFF FIRST OFFICERS AIRSPEED INDICATOR WAS FROZEN AT 315 KIAS, REJECTED TAKEOFF AND RETURNED TO GATE. CONTRACT MAINTENANCE INSPECTED AND RECYCLED THE FIRST OFFICERS AIRSPEED INDICATOR CIRCUIT BREAKER (C5) ON THE P6-1 PANEL, OPERATIONAL CHECK WAS GOOD.
